# SDR ASAA2015080412731

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 6,980 hours, 2,256 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER TOC HAD VTK INDICATED ON THE CAPTAIN'S DISPLAY.  QRH COMPLIED WITH FOR FMC FAILURE.  FLIGHT CONTINUED WITH BOTH ON RT FMC.  ACFT GROUNDED.  NO INFLIGHT FAULTS LOGGED IN FMC.  NO VTK FLAG.  LT FMC, OPS NORMAL REF MM 34-61-00.
